Lancaster EPrints

Automatic continuity : a survey

Dales, H.G. (1978) Automatic continuity : a survey. Bulletin of the London Mathematical Society, 10 (2). pp. 129-183. ISSN 0024-6093

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67719
Deposited By: ep_importer_pure
Deposited On: 26 Nov 2013 11:12
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 01:14
Identification Number:

Actions (login required)

View Item